# SDR REXA2020033000373

- Difficulty date: March 2, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT FAIRING CHANNEL BROKEN
REMOVED & REPLACED & MODIFIED AFT FAIRING CHANNEL IAW CRJ 900 SRM 51-42-13-001-001-A01 & IS670538200021 & ENDEAVOR EO# R53573. WCAC
